# SDR CALA2017010200008

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 65,829 hours, 15,762 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 893501FS
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE/SLAT DISAGREE AFTER TAKEOFF. EMERGENCY DECLARED. PSEU BITE INDICATED INITIALLY SENSOR S302 SLAT 10 FAR. LATER TESTS OK.AS PRECAUTION REPLACED SENSOR S302 PER AMM 27-88-01. CYCLED FLAPS/SLATS THROUGH FULL RANGE OF TRAVEL, SEVERAL TIMES ALL INDICATIONS NORMAL AND NO DISCREPANCIES OBSERVED DURING SURFACE MOVEMENTS. PSEU SYSTEM TEST ALSO OK.
